# SDR CALA2017080802467

- Difficulty date: July 31, 2017
- Submitted: August 8, 2017
- Operation: Air carrier
- Aircraft: N896UA
- Make and model: Airbus A319-132
- Aircraft serial: 3144
- Aircraft time: 28,859 hours, 16,040 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Fitting
- Part number: D5347714600000
- Condition: Corroded
- Location: Aft Cargo Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO  DOOR AFT CORNER FITTING HAS EVIDENCE OF CORROSION.   REMOVED AND REPLACED THE FITTING IAW SRM 51-42-11-001.
